MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 14 182CM; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC COSTA RICA TRANSEND EX 14 182CM; WIRE, GUIDE, CATHETER
Model Number M001468050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.A dhr (device history record) review was performed for the lot number implicated in this complaint and no manufacturing issue was found related to the reported event.Based on the results of the dhr review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that no anomalies were noted to the device during initial inspection and preparation, the device was prepared as per the dfu, and the guidewire insertion tool was used during the insertion process.While there are a number of potential causes for the reported issue, because review of available information failed to identify a definitive cause and the device was not returned for analysis, a cause of undeterminable will be assigned to the reported complaint.Device not returned for evaluation.
 
Event or Problem Description
It was reported that during the procedure the subject guidewire was broken while advancing the catheter.All the broken parts of the subject guidewire were removed successfully and the procedure was completed successfully.There were no clinical consequences to the patient.

Brand Name
TRANSEND EX 14 182CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
CR  20101
MDR Report Key10045460
Report Number3008853977-2020-00014
Device Sequence Number3014436
Product Code DQX
UDI-Device Identifier08714729187332
UDI-Public08714729187332
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
K934122
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2021
Device Model NumberM001468050
Device Catalogue NumberM001468050
Device Lot Number23899906
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2020
Initial Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1